# SDR CALA2025040203440

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 35,227 hours, 12,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Dragging
- Location: R1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE SKIRT DRAGGING ON FLOOR INSPECTED SLIDE PACK AT DR 1R, FOUND NO DEFECTS AT THIS TIME. REF MM TASK 25-66-01-200-802. VERFIED VELCRO ATTACHED. OK FOR SVC
